MathSciNet Relay Station
MathSciNet bibliographic data
MR1469668 11S23 (11S31 16W30)
Byott, Nigel P. Galois structure of ideals in wildly ramified abelian $p$-extensions of a $p$-adic field, and some applications. J. Théor. Nombres Bordeaux 9 (1997), no. 1, 201–219.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement